# SDR SROM2011007

- Difficulty date: July 19, 2011
- Submitted: July 19, 2011
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 41,369 hours, 38,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Part time: 41,369 hours, 38,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON FUSELAGE SKIN AT BS 847 S-25R REPAIRED IN ACCORDANCE WITH MESSAGE NOS.  KFC-ATR-11-0004-01C, DATED JUNE 24, 2011, KFC-ATR-11-0004-05B, DATED JUNE 29, 2011, KFC-ATR-11-0004-06C, DATED JULY 13, 2011 AND BOEING APPROVED FAA FORM 8100-9, DATED JULY 14, 2011.  UT THICKNESS CARRIED OUT IN ACCORDANCE WITH BOEING 737 NDT MANUAL D6-37239, PART 4, 51-00-00, FIGURE 3 ON BLEND-OUT AREA OF  FUSELAGE SKIN AT BS 847 S-25R, NOMINAL OF 0.036, LOWEST READING 0.022 (NDT11-0819).  HFEC INSPECTION OF OPEN HOLES COMMON TO THE REPAIR IN ACCORDANCE WITH BOEING 737-200 STRUCTURAL REPAIR MANUAL (SRM), REV 103, DATED MAR 10, 2011; SECTION 53-30-3, FIGURE 46 AND BOEING 737 NDT MANUAL D6-37239, PART 6, 51-00-00, FIGURE 16.  NO DEFECTS EVIDENT ( NDT11-0854).  HFEC INSPECTION OF CUT OUT EDGES IN ACCORDANCE WITH BOEING 737-200 STRUCTURAL REPAIR MANUAL (SRM), REV 103, DATED MAR 10, 2011; SECTION 53-30-3, FIGURE 46 AND BOEING 737 NDT MANUAL D6-37239, PART 6, 51-00-00, FIGURE 23.  NO DEFECTS EVIDENT (NDT11-0853).  REFERENCE NON-ROUTINE WORK ORDER NR. 1014377, DATED 14 JULY 2011.
